MathSciNet Relay Station
MathSciNet bibliographic data
MR2513122 60K37 (60J80)
Hu, Yueyun; Yoshida, Nobuo Localization for branching random walks in random environment. Stochastic Process. Appl. 119 (2009), no. 5, 1632–1651.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement